Łukasiewicz Jan. W sprawie aksjomatyki implikacyjnego rachunku zdań . VI Zjazd Matematyków Polskich, Warszawa 20-23 IX 1948, supplement to Annates de la Société Polonaise de Mathématique, vol. 22, Kraków 1950, pp. 87–92 [Book Review]

Journal of Symbolic Logic 20 (2):173-174 (1955)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 83,836

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

O regułach rachunku zdań.J. Słupecki - 1953 - Studia Logica 1 (1):40-41.


Added to PP

6 (#1,150,624)

6 months
2 (#327,303)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references